Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Body pulling to one side!
christianemorystanley posted:
I have a diagnosis of multiple sclerosis and myasthenia gravis (MG). They, the doctors, tell me that my MG is controlled for the time being. The MS is acting up. So, they increased the dosage of my Prednisone. I was already on Imuran, Baclofen, and Zanaflex. Anyway, my whole body, and gait is pulling towards the right side. The doctor offers no explanation nor any type of comments on this problem. Does anyone else have this problem going on in their body or have they seen or heard of such in any MS patient(s)? Please someone let me know. So, I can better understand what's happening to my body here. Many thanks everybody in advance for your kind help!!!!
hackwriter responded:
Dear Christian,

Your gait issue is typical; we often have one side with more nerve damage. Our disabilities are based solely upon where the damage is in our brains and spinal cords. Limb weakness and gait problems mean we have significant spinal cord myelin damage--the location of which will determine which side is more affected and in what ways.

Taking a disease-modifying therapy is the only means we have of reducing the number of flares and our rate of progression. Prednisone is only used to quiet nerve inflammation during a relapse, it is not a disease-modifying therapy.

christianemorystanley replied to hackwriter's response:
Dear Kim,

Thank you so very much for your reply! You are the only person that has responded to my question, and I sincerely appreciate your answer. It truly makes sense, and I truly appreciate it...not even the doctors have explained it to me. So, I really do appreciate your answer!


Featuring Experts

Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

Helpful Tips

certified nursing assistant (CNA)
I am a care giver who have had vast experience with MS patient and i do travel with my client/s. If some one out there who is looking for a ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.